Works matching DE "NUMERICAL solutions for Markov processes"
Results: 114
On the Undecidability of Computing Stationary Distributions and Large Deviation Rates for Constrained Random Walks.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 2, p. 257, doi. 10.1287/moor.1060.0247
- By:
- Publication type:
- Article
THE COMPLEXITY OF DECENTRALIZED CONTROL OF MARKOV DECISION PROCESSES.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 4, p. 819, doi. 10.1287/moor.27.4.819.297
- By:
- Publication type:
- Article
THE THROUGHPUT OF IRREDUCIBLE CLOSED MARKOVIAN QUEUEING NETWORKS: FUNCTIONAL BOUNDS, ASYMPTOTIC LOSS, EFFICIENCY, AND THE HARRISON-WEIN CONJECTURES.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 4, p. 886, doi. 10.1287/moor.22.4.886
- By:
- Publication type:
- Article
HOW DOES THE VALUE FUNCTION OF A MARKOV DECISION PROCESS DEPEND ON THE TRANSITION PROBABILITIES?
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 4, p. 872, doi. 10.1287/moor.22.4.872
- By:
- Publication type:
- Article
THE POINTWISE STATIONARY APPROXIMATION FOR M<sub>t</sub>/M<sub>t</sub>/s QUEUES IS ASYMPTOTICALLY CORRECT AS THE RATES INCREASE.
- Published in:
- Management Science, 1991, v. 37, n. 3, p. 307, doi. 10.1287/mnsc.37.3.307
- By:
- Publication type:
- Article
DISUTILITY AS A PROBABILITY: AN INTERPRETATION OF WEIGHTED INFORMATIONAL MEASURES.
- Published in:
- Management Science, 1980, v. 26, n. 12, p. 1281, doi. 10.1287/mnsc.26.12.1281
- By:
- Publication type:
- Article
ON THE OPTIMALITY OF STRUCTURED POLICIES IN COUNTABLE STAGE DECISION PROCESSES.
- Published in:
- Management Science, 1975, v. 22, n. 2, p. 148, doi. 10.1287/mnsc.22.2.148
- By:
- Publication type:
- Article
Stability of perpetuities in Markovian environment.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 4, p. 699, doi. 10.1080/10236198.2016.1271878
- By:
- Publication type:
- Article
Locally Most Powerful Sequentially Planned Tests in Continuous Time.
- Published in:
- Sequential Analysis, 2006, v. 25, n. 4, p. 365, doi. 10.1080/07474940600934813
- By:
- Publication type:
- Article
An analytical approximation for pricing VWAP options.
- Published in:
- Quantitative Finance, 2017, v. 17, n. 7, p. 1119, doi. 10.1080/14697688.2016.1260758
- By:
- Publication type:
- Article
Estimating thresholds in occupancy when species detection is imperfect.
- Published in:
- Ecology, 2011, v. 92, n. 12, p. 2299, doi. 10.1890/10-2403.1
- By:
- Publication type:
- Article
Adaptive Independent Metropolis–Hastings by Fast Estimation of Mixtures of Normals.
- Published in:
- Journal of Computational & Graphical Statistics, 2010, v. 19, n. 2, p. 243, doi. 10.1198/jcgs.2009.07174
- By:
- Publication type:
- Article
Structured Markov Chain Monte Carlo.
- Published in:
- Journal of Computational & Graphical Statistics, 2000, v. 9, n. 2, p. 217, doi. 10.2307/1390651
- By:
- Publication type:
- Article
Connectivity analysis of one-dimensional ad-hoc networks.
- Published in:
- Wireless Networks (10220038), 2011, v. 17, n. 1, p. 87, doi. 10.1007/s11276-010-0266-y
- By:
- Publication type:
- Article
EVALUATION OF SOFT SEGMENT MODELING ON A CONTEXT INDEPENDENT PHONEME CLASSIFICATION SYSTEM.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2007, v. 32, n. 1B, p. 49
- By:
- Publication type:
- Article
Rice formula for processes with jumps and applications.
- Published in:
- Extremes, 2015, v. 18, n. 1, p. 15, doi. 10.1007/s10687-014-0200-2
- By:
- Publication type:
- Article
Dynasties versus pennant races: competitive balance in major league baseball.
- Published in:
- Managerial & Decision Economics, 2006, v. 27, n. 4, p. 287, doi. 10.1002/mde.1260
- By:
- Publication type:
- Article
DYNAMIC PERFORMANCE EVALUATION OF GENERAL THREE-STATE k-OUT-OF-n:G SYSTEMS WITH A NHCTM DEGRADATION PROCESS.
- Published in:
- Istatistik: Journal of the Turkish Statistical Association, 2017, v. 10, n. 3, p. 52
- By:
- Publication type:
- Article
Scheduling control for Markov-modulated single-server multiclass queueing systems in heavy traffic.
- Published in:
- Queueing Systems, 2014, v. 78, n. 1, p. 57, doi. 10.1007/s11134-014-9396-8
- By:
- Publication type:
- Article
Wide-sense regeneration for Harris recurrent Markov processes: an open problem.
- Published in:
- Queueing Systems, 2011, v. 68, n. 3/4, p. 305, doi. 10.1007/s11134-011-9238-x
- By:
- Publication type:
- Article
Dynamic control of a single-server system with abandonments.
- Published in:
- Queueing Systems, 2011, v. 67, n. 1, p. 63, doi. 10.1007/s11134-010-9201-2
- By:
- Publication type:
- Article
STATIONARY DISTRIBUTION OF THE VOLUME AT THE BEST QUOTE IN A POISSON ORDER BOOK MODEL.
- Published in:
- International Journal of Theoretical & Applied Finance, 2017, v. 20, n. 6, p. -1, doi. 10.1142/S021902491750039X
- By:
- Publication type:
- Article
Uncovering constitutive relevance relations in mechanisms.
- Published in:
- Philosophical Studies, 2017, v. 174, n. 11, p. 2645, doi. 10.1007/s11098-016-0803-3
- By:
- Publication type:
- Article
SCALING LIMITS FOR SIMPLE RANDOM WALKS ON RANDOM ORDERED GRAPH TREES.
- Published in:
- Advances in Applied Probability, 2010, v. 42, n. 2, p. 528, doi. 10.1239/aap/1275055241
- By:
- Publication type:
- Article
SPECIFICATION AND TESTING OF MARKOV CHAIN MODELS: AN APPLICATION TO CONVERGENCE IN THE EUROPEAN UNION.
- Published in:
- Oxford Bulletin of Economics & Statistics, 1997, v. 59, n. 3, p. 385, doi. 10.1111/1468-0084.00072
- By:
- Publication type:
- Article
Comments for 'System availability assessment using stochastic models'.
- Published in:
- Applied Stochastic Models in Business & Industry, 2013, v. 29, n. 2, p. 110, doi. 10.1002/asmb.1926
- By:
- Publication type:
- Article
An optimal investment and consumption model with stochastic returns.
- Published in:
- Applied Stochastic Models in Business & Industry, 2009, v. 25, n. 1, p. 45, doi. 10.1002/asmb.720
- By:
- Publication type:
- Article
A SURVEY OF ALGORITHMIC METHODS FOR PARTIALLY OBSERVED MARKOV DECISION PROCESSES.
- Published in:
- Annals of Operations Research, 1991, v. 28, n. 1-4, p. 47, doi. 10.1007/BF02055574
- By:
- Publication type:
- Article
RECURRENCE CONDITIONS FOR MARKOV DECISION PROCESSES WITH BOREL STATE SPACE: A SURVEY.
- Published in:
- Annals of Operations Research, 1991, v. 28, n. 1-4, p. 29
- By:
- Publication type:
- Article
RECENT RESULTS ON CONDITIONS FOR THE EXISTENCE OF AVERAGE OPTIMAL STATIONARY POLICIES.
- Published in:
- Annals of Operations Research, 1991, v. 28, n. 1-4, p. 3, doi. 10.1007/BF02055572
- By:
- Publication type:
- Article
Optimal Routing of Fixed Size Jobs to Two Parallel Servers.
- Published in:
- INFOR, 2013, v. 51, n. 4, p. 215, doi. 10.3138/infor.51.4.215
- By:
- Publication type:
- Article
A Modified Value Iteration Algorithm for Discounted Markov Decision Processes.
- Published in:
- Journal of Electronic Commerce in Organizations, 2015, v. 13, n. 3, p. 47, doi. 10.4018/JECO.2015070104
- By:
- Publication type:
- Article
On Generalized Markoff-Hurwitz-type Equations over Finite Fields.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 112, n. 3, p. 275, doi. 10.1007/s10440-010-9568-4
- By:
- Publication type:
- Article
A note on detecting unbounded instances of the online shortest path problem.
- Published in:
- Networks, 2016, v. 67, n. 4, p. 270, doi. 10.1002/net.21670
- By:
- Publication type:
- Article
Interactive hidden Markov models and their applications.
- Published in:
- IMA Journal of Management Mathematics, 2007, v. 18, n. 1, p. 85, doi. 10.1093/imaman/dpl014
- By:
- Publication type:
- Article
Computing mean first passage times for a Markov chain.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1995, v. 26, n. 5, p. 729, doi. 10.1080/0020739950260510
- By:
- Publication type:
- Article
RARE EVENT ANALYSIS AND EFFICIENT SIMULATION FOR A MULTI-DIMENSIONAL RUIN PROBLEM.
- Published in:
- Probability in the Engineering & Informational Sciences, 2017, v. 31, n. 3, p. 265, doi. 10.1017/S0269964816000553
- By:
- Publication type:
- Article
A class of probabilistic models for the Schrödinger equation.
- Published in:
- Monte Carlo Methods & Applications, 2015, v. 21, n. 2, p. 121, doi. 10.1515/mcma-2014-0014
- By:
- Publication type:
- Article
A Full Participation Agreement on Global Emission Reduction through Strategic Investments in R&D.
- Published in:
- Economics Research International, 2011, p. 1, doi. 10.1155/2011/318523
- By:
- Publication type:
- Article
Progress and Problems in the Theory of Regenerative Phenomena.
- Published in:
- Bulletin of the London Mathematical Society, 2006, v. 38, n. 6, p. 881, doi. 10.1112/S0024609306019035
- By:
- Publication type:
- Article
Revenue management for a make-to-order company with limited inventory capacity.
- Published in:
- OR Spectrum, 2007, v. 29, n. 1, p. 137, doi. 10.1007/s00291-005-0016-1
- By:
- Publication type:
- Article
Semi-Markov information model for revenue management and dynamic pricing.
- Published in:
- OR Spectrum, 2007, v. 29, n. 1, p. 61, doi. 10.1007/s00291-005-0026-z
- By:
- Publication type:
- Article
Measuring intra-distribution income dynamics: an application to the European regions.
- Published in:
- Annals of Regional Science, 2010, v. 45, n. 2, p. 313, doi. 10.1007/s00168-009-0304-9
- By:
- Publication type:
- Article
An Entropic Gradient Structure for Lindblad Equations and Couplings of Quantum Systems to Macroscopic Models.
- Published in:
- Journal of Statistical Physics, 2017, v. 167, n. 2, p. 205, doi. 10.1007/s10955-017-1756-4
- By:
- Publication type:
- Article
NUMERICAL SOLUTION OF FOKKER-PLANCK-KOLMOGOROV TIME FRACTIONAL DIFFERENTIAL EQUATIONS USING LEGENDRE WAVELET METHOD ALONG WITH CONVERGENCE AND ERROR ANALYSIS.
- Published in:
- Journal of Advanced Mathematical Modeling (JAMM), 2024, v. 13, n. 5, p. 56, doi. 10.22055/JAMM.2023.40221.2016
- By:
- Publication type:
- Article
Tree Diversity, Landscape Diversity, and Economics of Maple-Birch Forests: Implications of Markovian Models.
- Published in:
- Management Science, 1998, v. 44, n. 10, p. 1351, doi. 10.1287/mnsc.44.10.1351
- By:
- Publication type:
- Article
Solving Infinite-Horizon Discounted Markov Games Using a Superharmonic Least-Element Algorithm.
- Published in:
- Management Science, 1993, v. 39, n. 1, p. 93, doi. 10.1287/mnsc.39.1.93
- By:
- Publication type:
- Article
ASYMPTOTIC EXPONENTIALITY OF THE DISTRIBUTION OF FIRST EXIT TIMES FOR A CLASS OF MARKOV PROCESSES WITH APPLICATIONS TO QUICKEST CHANGE DETECTION.
- Published in:
- Theory of Probability & Its Applications, 2009, v. 53, n. 3, p. 430, doi. 10.1137/S0040585X97983742
- By:
- Publication type:
- Article
Prognosis of hepatitis C virus-infected Canadian post-transfusion compensation claimant cohort.
- Published in:
- Journal of Viral Hepatitis, 2009, v. 16, n. 11, p. 802, doi. 10.1111/j.1365-2893.2009.01136.x
- By:
- Publication type:
- Article
AN ARCHITECTURE BASED APPROACH TO ASSESS THE RELIABILITY AND PERFORMANCE OF NAVAL PLATFORMS.
- Published in:
- Journal of Battlefield Technology, 2015, v. 18, n. 3, p. 31
- By:
- Publication type:
- Article